| Catalog Number |
778626 |
| Medical Device Problem Codes |
Accessory Incompatible (1004); Improper Chemical Reaction (2952)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient underwent laparoscopic partial left nephrectomy.To prevent postoperative urinary leakage, a double-j stent was placed in the ureter for internal drainage to reduce renal pelvic pressure.A left-sided double-j stent was inserted.An f6 double-j stent was attempted but encountered significant difficulty during placement over the zebra guidewire.Considered friction between the stent lumen and guidewire, initially attributed to insufficient lubrication.Despite adequate lubrication, placement remained tight, raising concern for ureteral stricture.An f5 ureteral catheter was successfully advanced approximately 25 cm into the ureter.Subsequently, an f5 double-j stent was selected and successfully placed over the zebra guidewire to the target location.